# SDR FDEA201109033656

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377873620600
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR DOUBLER LOCATED AT LOWER RT SIDE FUSELAGE SKIN   BETWEEN FRAMES 30 TO 31 AND BETWEEN STRINGERS 52 RT TO 55 AT TOILET SERVICING   ACCESS HAS INCORRECT RIVETS SIZE INSTALLED IN OUTER ROWS.
